PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on nonregular matrices and ideals associated with them

Volume 159 / 2020

Pratulananda Das, Rafał Filipów, Jacek Tryba Colloquium Mathematicum 159 (2020), 29-45 MSC: Primary 40C05, 40A35; Secondary 26A03, 03E15. DOI: 10.4064/cm7632-12-2018 Published online: 20 September 2019

Abstract

We consider summability methods and ideals on $\mathbb N $ generated by some nonregular matrices.

Authors

  • Pratulananda DasDepartment of Mathematics
    Jadavpur University
    Kolkata 700032, West Bengal, India
    e-mail
  • Rafał FilipówInstitute of Mathematics
    Faculty of Mathematics,
    Physics and Informatics
    University of Gdańsk
    Wita Stwosza 57
    80-308 Gdańsk, Poland
    http://mat.ug.edu.pl/~rfilipow
    e-mail
  • Jacek TrybaInstitute of Mathematics
    Faculty of Mathematics,
    Physics and Informatics
    University of Gdańsk
    Wita Stwosza 57
    80-308 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image